Menu
Your Cart

Paracetamol Tablets 500mg - 96 Tablets

Paracetamol Tablets 500mg - 96 Tablets
Hot
Paracetamol Tablets 500mg - 96 Tablets
  • In Stock
£2.89
GPhC Regulated
Pharmacy
Free Delivery
Over £30
Discreet Delivery
Always

What are Paracetamol Tablets?

Paracetamol is a pain reliever (analgesic) which helps reduce your temperature when you have a fever.

These tablets are for the relief of mild to moderate pain including headache, migraine, toothache, nerve pain, sore throat and period pains. They are also for the symptomatic relief of sprains and strains, rheumatic pains, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, flu, feverishness and feverish colds.

How to take Paracetamol Tablets

Swallow the capsules whole with water. Do not chew.

Adults, the elderly and children over 16 years:

  • 2 capsules to be taken every 4 to 6 hours as required. Do not take more than 4 doses (8 capsules) in any 24 hour period.

Children aged 12 to 15 years:

  • 1 capsule to be taken every 4 to 6 hours, as required. Do not take more than 4 doses (4 capsules) in any 24 hour period.

What do Paracetamol Tablets contain

Each tablet contains the active ingredient: paracetamol 500 mg.

Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 2-5 working days

Standard UK Delivery - £2.49 - Delivery within 2-5 working days